# SDR YENA201802180104

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 65,741 hours, 23,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 11d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN AND LENS MISSING AT SEAT 11D.  INSTALLED THE LIGHT AND LENS. OPS CHECKED GOOD IAW AMM 33-51-19.
